Previous |  Up |  Next


Title: O Dicmanově zobecnění p-podgrupy a Sylowovy podgrupy (Czech)
Title: On Dietzmann's generalization of p-subgroups and Sylow subgroups (English)
Author: Blažek, Jaroslav
Language: Czech
Journal: Acta Universitatis Carolinae. Mathematica et Physica
ISSN: 0001-7140
Volume: 5
Issue: 2
Year: 1964
Pages: 1-19
Summary lang: Czech
Summary lang: Russian
Summary lang: English
Category: math
Date available: 2012-10-05T16:56:01Z
Last updated: 2012-10-05
Stable URL:


Files Size Format View
ActaCarolinae_005-1964-2_1.pdf 2.672Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo